Note on the existence of a Ψ-bounded solution for a Lyapunov matrix differential equation
Abstract: In this paper, we give a necessary and sufficient condition for the existence of at least one Ψ-bounded solution of a linear nonhomogeneous Lyapunov matrix differential equation. In addition, we give a result in connection with the asymptotic behavior of the Ψ-bounded solutions of this equation.
- Standort
-
Deutsche Nationalbibliothek Frankfurt am Main
- Umfang
-
Online-Ressource
- Sprache
-
Englisch
- Erschienen in
-
Note on the existence of a Ψ-bounded solution for a Lyapunov matrix differential equation ; volume:45 ; number:3 ; year:2012 ; pages:549-560 ; extent:12
Demonstratio mathematica ; 45, Heft 3 (2012), 549-560 (gesamt 12)
- Urheber
-
Diamandescu, Aurel
- DOI
-
10.1515/dema-2013-0400
- URN
-
urn:nbn:de:101:1-2411171652004.061409820854
- Rechteinformation
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Letzte Aktualisierung
-
15.08.2025, 07:39 MESZ
Datenpartner
Deutsche Nationalbibliothek. Bei Fragen zum Objekt wenden Sie sich bitte an den Datenpartner.
Beteiligte
- Diamandescu, Aurel